Academic Journals Database
Disseminating quality controlled scientific knowledge

Relative Widths of Some Sets of l<sup>m</sup><sub>p</sub>

ADD TO MY LIST
 
Author(s): Weiwei Xiao | Weijun Luan

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 02;
Start page: 30;
Date: 2011;
Original page

Keywords: Kolmogorov Widths | Relative Widths

ABSTRACT
n this paper, the relative widths of some sets in are studied. Relative widths is the further development of Kolmogorov widths and it is a new problem in approximation theory which aroused some mathematics workers great interest recently. We present some basic propositions of relative widths and investigate relative widths of some sets (ball or ellipsoid) of
Why do you need a reservation system?      Save time & money - Smart Internet Solutions